# SDR AU980077

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Diaphragm
- Part number: 310334701
- Condition: Failed
- Location: Compressor Bleed
- Component: Pwa, BLEEDVALVE
- Stage of operation: TO
- Nature of condition: E, R
- Precautionary procedure: C, D

## Discrepancy

(AUS) ENGINE WOULD ONLY PRODUCE 40PSI TORQUE DURING TAKEOFF. GROUND INVESTIGATION FOUND THAT THE COMPRESSOR BLEED VALVE DIAPHRAGM WAS HOLED.
